Advertisement

Directional Metric Pseudo Subregularity of Set-valued Mappings: a General Model

  • Huynh Van Ngai
  • Nguyen Huu Tron
  • Nguyen Van Vu
  • Michel ThéraEmail author
Article
  • 7 Downloads

Abstract

This paper investigates a new general pseudo subregularity model which unifies some important nonlinear (sub)regularity models studied recently in the literature. Some slope and abstract coderivative characterizations are established.

Keywords

Abstract subdifferential Metric regularity Directional metric regularity Metric subregularity Directional Hölder metric subregularity Directional metric pseudo-subregularity Coderivative Slope 

Mathematics Subject Classification (2010)

49J52 49J53 90C30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgments

We gratefully acknowledge the referees for their constructive comments and suggestions.

References

  1. 1.
    Arutyunov, A.V., Avakov, E.R., Izmailov, A.F.: Directional regularity and metric regularity. SIAM J. Optim. 18(3), 810–833 (2007).  https://doi.org/10.1137/060651616 MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Azé, D., Corvellec, J.N.: On the sensitivity analysis of Hoffman constants for systems of linear inequalities. SIAM J. Optim. 12(4), 913–927 (2002)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bonnans, J.F., Shapiro, A.: Perturbation Analysis of Optimization Problems. Springer, New York (2000)CrossRefGoogle Scholar
  4. 4.
    Borwein, J.M.: Stability and regular points of inequality systems. J. Optim. Theory Appl. 48(1), 9–52 (1986)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Cibulka, R., Fabian, M., Kruger, A.: On semiregularity of mappings. J. Math. Anal. Appl. 473, 811–836 (2019)MathSciNetCrossRefGoogle Scholar
  6. 6.
    De Giorgi, E., Marino, A., Tosques, M.: Evolution problerns in metric spaces and steepest descent curves. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 68(3), 180–187 (1980). In Italian. English translation: Ennio De Giorgi, Selected Papers, Springer, Berlin 2006, 527–533zbMATHGoogle Scholar
  7. 7.
    Dontchev, A.L., Rockafellar, R.T.: Implicit Functions and Solution Mappings. A View from Variational Analysis, 2 Edn. Springer Series in Operations Research and Financial Engineering. Springer, New York (2014)Google Scholar
  8. 8.
    Facchinei, F., Fischer, A., Herrich, M.: An lp-newton method: nonsmooth equations, kkt systems, and nonisolated solutions. Math. Program. 146(1-2, Ser. A), 1–36 (2014)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Facchinei, F., P.J.S.: Finite-dimensional variational inequalities and complementarity problems. In: Vol. II. Springer Series in Operations Research. Springer, New York (2003)Google Scholar
  10. 10.
    Gfrerer, H.: On directional metric subregularity and second-order optimality conditions for a class of nonsmooth mathematical programs. SIAM J. Optim. 23(1), 632–665 (2013).  https://doi.org/10.1137/120891216 MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Gfrerer, H.: On metric pseudo-(sub)regularity of multifunctions and optimality conditions for degenerated mathematical programs. Set-Valued Var. Anal 22(1), 79–115 (2014).  https://doi.org/10.1007/s11228-013-0266-z MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Huynh, V.N., Nguyen, H.T., Théra, M.: Directional Hölder metric regularity. J. Optim. Theory Appl. 171(3), 785–819 (2016)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Huynh, V.N., Théra, M.: Error bounds in metric spaces and application to the perturbation stability of metric regularity. SIAM J. Optim. 19(1), 1–20 (2008).  https://doi.org/10.1137/060675721 MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Huynh, V.N., Théra, M.: Directional metric regularity of multifunctions. Math. Oper. Res. 40(4), 969–991 (2015).  https://doi.org/10.1287/moor.2014.0705 MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Ioffe, A.D.: On regularity concepts in variational analysis. J. Fixed Point Theory Appl. 8(2), 339–363 (2010).  https://doi.org/10.1007/s11784-010-0021-0 MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Ioffe, A.D.: Convexity and variational analysis. In: Bailey, D.H., Bauschke, H.H., Borwein, P., Garvan, F., Théra, F., D. V.J., Wolkowicz, H. (eds.) Computational and Analytical Mathematics, Springer Proc. Math. Stat., vol. 50, pp 411–444. Springer, New York (2013),  https://doi.org/10.1007/978-1-4614-7621-4-19
  17. 17.
    Ioffe, A.D.: Metric regularity – a survey. Part I. Theory. J. Aust. Math. Soc. 101 (2), 188–243 (2016).  https://doi.org/10.1017/S1446788715000701 MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Ioffe, A.D.: Metric regularity – a survey. Part II. Applications. J. Aust. Math. Soc. 101(3), 376–417 (2016).  https://doi.org/10.1017/S1446788715000695 MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Ioffe, A.D.: Variational analysis of regular mappings. Theory and applications. Springer monographs in mathematics springer (2017)CrossRefGoogle Scholar
  20. 20.
    Izmailov, A.F., Solodov, M.V.: Newton-type methods for optimization and variational problems. In: Springer Series in Operations Research and Financial Engineering, SpringerGoogle Scholar
  21. 21.
    Kruger, A. Y.: Error bounds and Hölder metric subregularity. Set-Valued Var. Anal. 23(4), 705–736 (2015)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Kruger, A. Y.: Error bounds and metric subregularity. Optimization 64(1), 49–79 (2015)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Kruger, Alexander Y.: Nonlinear metric subregularity. J. Optim. Theory Appl. 171(3), 820–855 (2016).  https://doi.org/10.1007/s10957-015-0807-8 MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation. I: Basic Theory Grundlehren Der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 330. Springer, Berlin (2006)CrossRefGoogle Scholar
  25. 25.
    Ngai, H.V., Tinh, P.N.: Metric subregularity of multifunctions: First and second order infinitesimal characterizations. Math. Oper. Res. 40(3), 703–724 (2015).  https://doi.org/10.1287/moor.2014.0691 MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Ngai, H.V., Tron, N.H., Tinh, P.N.: Directional hölder metric subregularity and application to tangent cones. J. Convex Anal. 24(2), 417–457 (2017)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Penot, J.P.: Metric regularity, openness and Lipschitzian behavior of multifunctions. Nonlinear Anal. 13(6), 629–643 (1989).  https://doi.org/10.1016/0362-546X(89)90083-7 MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Penot, J.P.: Calculus without Derivatives Graduate Texts in Mathematics, vol. 266. Springer, New York (2013)CrossRefGoogle Scholar
  29. 29.
    Rockafellar, R.T., Wets, R.J.B.: Variational Analysis. Springer, Berlin (1998)CrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Department of MathematicsQuy Nhon UniversityQuy NhonVietnam
  2. 2.XLIM UMR-CNRS 7252Université de LimogesLimogesFrance
  3. 3.Centre for Informatics and Applied Optimisation (CIAO)Federation University AustraliaMount HelenAustralia

Personalised recommendations